# SDR HEEA072117

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 441 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339101
- Part serial: SEEMEMO
- Condition: Worn
- Location: Main Rotor
- Component: Oilcooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER BEARINGS ARE WORN.  SERIAL NUMBERS REMOVED ARE ZV10128 AND ZV10209.
